# SDR SWAA040972

- Difficulty date: April 2, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 60,392 hours, 58,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 470, STRINGER 17R, BS 500D, STRINGER 16L.  REPAIRED SKIN PER SRM.
